# SDR USAA2011031091019

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 34,669 hours, 12,439 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 589
- Condition: Low Pressure
- Location: R3 Door
- Part time: 34,669 hours, 12,439 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1433 - CLT - EES - CIDS CAUTION LIGHT FOR R3 DOOR.  MAINTENANCE SERVICED R3 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
